RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 123–130 (Mi fpm889)  

Asymptotic distribution of classes of positive binary quadratic forms with conditions of the divisibility of coefficients

U. M. Pachev

Kabardino-Balkar State University

Abstract: Asymptotic formulas for the number of classes of positive binary quadratic forms with conditions of divisibility of extreme coefficients are obtained by the discrete ergodic method.

Full text: PDF file (108 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5717–5722

Bibliographic databases:

UDC: 511.512

Citation: U. M. Pachev, “Asymptotic distribution of classes of positive binary quadratic forms with conditions of the divisibility of coefficients”, Fundam. Prikl. Mat., 11:6 (2005), 123–130; J. Math. Sci., 146:2 (2007), 5717–5722

Citation in format AMSBIB
\Bibitem{Pac05}
\by U.~M.~Pachev
\paper Asymptotic distribution of classes of positive binary quadratic forms with conditions of the divisibility of coefficients
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 123--130
\mathnet{http://mi.mathnet.ru/fpm889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204428}
\zmath{https://zbmath.org/?q=an:1180.11012}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5717--5722
\crossref{https://doi.org/10.1007/s10958-007-0387-8}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848849312}


Linking options:
  • http://mi.mathnet.ru/eng/fpm889
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:183
    Full text:76
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021